Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21514
Title: Corrigendum to "A note on the Loewenstein-Prelec theory of intertemporal choice" [Math. Social Sci. 52 (1) (2006) 99-108] (DOI:10.1016/j.mathsocsci.2006.04.001)
Authors: al-Nowaihi, A
Dhami, S
First Published: Jul-2008
Citation: MATHEMATICAL SOCIAL SCIENCES, 2008, 56 (1), pp. 144-147
DOI Link: 10.1016/j.mathsocsci.2008.02.001
ISSN: 0165-4896
Links: http://hdl.handle.net/2381/21514
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.